# SDR 04FDEA00082

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 38,014 hours, 27,773 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW DAMAGE ON FRAME BS 1090 STR 26L WL 148.  *S/D*  FOUND SCREW DAMAGE ON FRAME TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED AREA AND FABRICATED REPAIR DOUBLER FROM 7075-0  .071, HEAT TREATED TO T6 AND INSTALLED PER SRM 51-40-3, 51-10-2, 51-30-2.
